# SDR CA120222001

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 427030602121
- Condition: Cracked
- Location: Fuselage
- Part time: 5,396 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE 150 HOUR INSPECTION, A CRACK WAS FOUND IN THE UPPER LT LONGERON, AIRFRAME SIDE, THAT IS THE ATTACH POINT FOR THE TAILBOOM INTERCOSTAL.
